Interpolation rational operators of Fejér and de la Vallée-Poussin type
Matematičeskie zametki, Tome 53 (1993) no. 2, pp. 114-121
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1993_53_2_a13,
author = {E. A. Rovba},
title = {Interpolation rational operators of {Fej\'er} and de la {Vall\'ee-Poussin} type},
journal = {Matemati\v{c}eskie zametki},
pages = {114--121},
year = {1993},
volume = {53},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1993_53_2_a13/}
}
E. A. Rovba. Interpolation rational operators of Fejér and de la Vallée-Poussin type. Matematičeskie zametki, Tome 53 (1993) no. 2, pp. 114-121. http://geodesic.mathdoc.fr/item/MZM_1993_53_2_a13/